# SDR DALA2022070804765

- Difficulty date: July 5, 2021
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737
- Aircraft serial: 31946
- Aircraft time: 24,065 hours, 9,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1864783) DURING IDTV MOD, 12 EXTRA HOLES WERE ACCIDENTALLY DRILLED INTO THE SKIN PN 146A3101-38. DAMAGE REPAIRED PER ERA 592657.
